# SDR UPS08M51478

- Difficulty date: January 19, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T/R RT UPPER ACT ATTACH POINT STRUCTURE CRACKED.  DEFERRED NR 367364.  REMOVED AND REPLACED 3 AND 4 O'CLOCK POSITION STIFFENERS PER ASSY DRAWING 491B1330033.  ACCOMPLISHED PERMANENT REPAIR ON STIFFENERS AT 1 AND 2 O'CLOCK POSITIONS PER MRA CMM 78-33332-02 REPAIR 6.  THIS CLEARS D367364.
